Sur la théorie des variations des latitudes

Vito Volterra Turin

TBD mathscidoc:1701.33342

Acta Mathematica, 22, (1), 201-357, 1899.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:04 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{vito1899sur,
  title={Sur la théorie des variations des latitudes},
  author={Vito Volterra},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004436264051},
  booktitle={Acta Mathematica},
  volume={22},
  number={1},
  pages={201-357},
  year={1899},
}
Vito Volterra. Sur la théorie des variations des latitudes. 1899. Vol. 22. In Acta Mathematica. pp.201-357. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203004436264051.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved